Research Repository

Event-based dissipative analysis for discrete time-delay singular stochastic systems

Zhang, Y, Shi, Peng ORCID: 0000-0001-8218-586X and Agarwal, RK (2018) Event-based dissipative analysis for discrete time-delay singular stochastic systems. International Journal of Robust and Nonlinear Control, 28 (18). pp. 6106-6121. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: event-based dissipative filter analysis; discrete-time singular stochastic network systems; DSMJSs; Markovian jump; stochastic analysis; free-weighing matrix schemes; linear matrix inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 01 Oct 2019 00:10
Last Modified: 01 Oct 2019 00:10
URI: http://vuir.vu.edu.au/id/eprint/39502
DOI: https://doi.org/10.1002/rnc.4363
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar